# SDR SWAA2025021889628

- Difficulty date: January 25, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 50,837 hours, 30,982 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON BEAR STRAP FORWARD GALLEY DOOR BS 291-BS 294.5 BETWEEN S-8R AND S-9R .CRACK LENGTH 0.500 IN.APPROX. AT PASSENGER CABIN 2025-91754<[01] TOOL USED ON STEP#6: EDDY CURRENT EQUIPMENT; P/N: NORTEC 600D; S/N:240524311; CAL DUE DATE:13-NOV-25;[02] TOOL USED ON STEP 7. ET EQUIPMENT: P/N: NORTEC 600D; S/N: 60007161486; CAL DUE DATE: 06-SEP-25;[03] STEP 11 TOOL USED: EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 28-MAY-25.;[04] REPAIRED BEAR STRAP LOCATED BETWEEN BS 277 THRU BS 328 BETWEEN S-5R THRU S-11R AT PASSENGER CABIN IAW EA 25-153-00225 REV 1 AND EA 25-153-00225-WIP1 REV1. SEE INDIVIDUAL SIGN OFF BELOW.;[05] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGN OFF BELOW.
